MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAIVED KIT; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAIVED KIT; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Catalog Number 256045
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.The information for the additional 510k is as follows: g4.Pma/510(k)#: k132259; k132692; k151291; k152870; k160161.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd veritor¿ system for rapid detection of flu a+b clia-waived kit, an unspecified number of false positive results were obtained.In addition, it was noted that qc failed.The customer did not specify if the analyte in question was flu a or flu b.There were no health impact or consequences reported.
 
Additional Manufacturer Narrative
Investigation summary: this statement summarizes the investigation results regarding a complaint that alleges false positive and qc swab - failure when using kit flu a+b 30 test physician veritor (material #: 256045), batch number unknown.The customer reported that they were receiving false positive results and qc failures.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were not performed as there was no batch number provided.No photos or samples were received; therefore, return sample analysis could not be performed.The reported issue was unable to be confirmed.A trend analysis for false positive and qc swab - failure was conducted, no adverse trend was identified.There were no corrective actions taken at this time.
 
Event or Problem Description

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAIVED KIT
Common Device Name
DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23585508
Report Number3006948883-2025-00875
Device Sequence Number15779052
Product Code PSZ
UDI-Device Identifier00382902560456
UDI-Public(01)00382902560456
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K112277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256045
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown